# SDR VTZA97081

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A77
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6230 - PHL-IAD - DURING DESCENT, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS BOTH LT AND RT HYD PRESSURE ON MAIN PUMPS DROPPED TO ZERO IN FLIGHT.  CREW HAD TO MANUALLY PUMP GEAR DOWN TO GET GREEN LIGHTS.  A/C WENT TO GATE WITH NO FURTHER PROBLEMS.  MX INSPECTED AND FOUND CRACK IN HYD LINE FITTINGS CONNECTED TO LT HYD PUMP.  MX REMOVED AND REPLACED HYD LINE, OPS CHECK OK.  NO PRIOR PROBLEMS BEFORE THIS INCIDENT.  A/C WAS RELEASED AND RETURNED TO SERVICE.  (M)
